# SDR CA970731023

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Propeller: Hartzl HCB3M
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Pitot Static
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING CLIMB, THE CREW NOTED SPARKS AND SMOKE FROM THE LEFT HAND KICK PANEL BY THE PILOT'S KNEE.  INVESTGATION FOUND A CHAFED WIRE BUNDLE BY THE ALTERNATE PITOT STATIC SYSTEM.
